Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have juvenile rheumatoid arthritis in knees. Took cortisone shots. Weird circles above knees. Cause?

Yes. I have juvenile rheumatoid arthritis in my knees. Over the summer, I had cortisone shots in both knees as well As received PT for my knees. I am now taking methotrexate and Celebrex for the problem. I went running today and when I was done, I had a weird circle above my knee. It was a series of rings- one ring was regular skin cod, the outer ring bright red, another layer pale, and another bright red. Any ideA what would cause this?
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The ring that you can see on your knee is likely to be due to a hemorrhage in the area. Taking steroids for a long term or some autoimmune diseases can cause such bleeding episodes. You need to consult your physician for proper treatment.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 17 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor